# SDR DALA2023042403184

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,398 hours, 13,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3957, CRACK SUPPORT CHANNEL FLOOR STRUCTURE LOCATED BS 540, RBL 3.0 AT CENTER WING BOX. CORRECTIVE ACTION: REPLACED SUPPORT CHANNEL FLOOR STRUCTURE LOCATED BS 540, RBL 3.0 AT CENTER WING BOX AS PER B737-900ER SRM 51-40-02. (LP 2732097)
